Anitbiotics may potentially cause liver damage

posted on:
September 18, 2009

author:
Staff

category:
Community, Law Call

Various antibiotic families, each containing a multitude of antimicrobial types and brands, have been known to distress the liver in many recipients, often causing severe liver damage and, in some cases, death. This is known as drug-induced liver injury.

There are other products on the market that have the potential to cause live damage. A few of these include:
• Saint John’s Wart – a product easily found in the vitamin aisle
• Acetaminophen – also know as Tylenol is generally safe when used as directed – do not take more than the recommended dosage
• Various Antibiotics – one of these antibiotics is commonly used to treat ear infections in children.

Always follow dosage instructions. Talk to your doctor about any possible side effects, whether they be short- or long-term. And don’t assume that just because something is “natural” that it is always safe to take.

Free Legal Consultation
At Beasley Allen, there is never a fee for legal services, unless we collect for you. Contact us today by filling out a brief questionnaire, or by calling our toll free number, 1-800-898-2034, for a free, no-cost no-obligation evaluation of your case.
back to top